A Caltech Library Service

Locally p-Smooth Groups

Ray, Urmie (1994) Locally p-Smooth Groups. Journal of Algebra, 169 (1). pp. 98-111. ISSN 0021-8693.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Throughout this article, all groups will be finite and p will denote an odd prime number or be equal to 0. When unspecified, the notation used will be the same as in [9].

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1994 Academic Press. Received February 15, 1992. The author would like to thank Caltech for their hospitality. She also thanks the referee for his useful comments.
Issue or Number:1
Record Number:CaltechAUTHORS:20170808-123141178
Persistent URL:
Official Citation:U. Ray, Locally p-Smooth Groups, Journal of Algebra, Volume 169, Issue 1, 1 October 1994, Pages 98-111, ISSN 0021-8693, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79935
Deposited By: Tony Diaz
Deposited On:09 Aug 2017 19:06
Last Modified:03 Oct 2019 18:25

Repository Staff Only: item control page